Abstract

In this paper, we introduced the concept of (∈γ, ∈γ V qσ) - fuzzy bi-ideals and (∈γ, ∈γ V qσ) - fuzzy bi-ideals of a near-ring. Some new characterizations are also given. In particular, homomorphic behaviour of (∈γ, ∈γ V qσ) - fuzzy bi-ideals are also discussed. New type of fuzzy bi-ideals of near rings is also introduced.

Details

Title
(ε𝛾, ε𝛾 ⋁ q𝛿) - Fuzzy Bi-Ideals of Near-Rings
Author
Begum, M Himaya Jaleela 1 ; Parveen, P Ayesha 1 

 Department of Mathematics, Sadakathullah Appa College(Autonomous), Tirunelveli-627011, Affiliated to Manonmaniam Sundaranar University, Tirunelveli-627012, Tamil Nadu, India 
Pages
929-933
Section
Research Article
Publication year
2021
Publication date
2021
Publisher
Ninety Nine Publication
e-ISSN
13094653
Source type
Scholarly Journal
Language of publication
English
ProQuest document ID
2623461745
Copyright
© 2021. This work is published under https://creativecommons.org/licenses/by/4.0 (the “License”). Notwithstanding the ProQuest Terms and Conditions, you may use this content in accordance with the terms of the License.